# SDR ABXA20250201031

- Difficulty date: February 1, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 95,342 hours, 42,754 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF N1 MODE DID NOT ENGAGE IN TAKE OFF ROLL , A/C ABORTRED ( ATO)TAKE OFF AND RETURNED TO THE GATE .(BTB) , AND MTX GROUNDED A/C , MTX   PERFORMED MCDP 2 &10 TESTS NORMAL.  NO FAULTS RECORDED IN HISTORY. RAN ENGINES, SET TAKE-OFF MODE AND ENGAGED N1.  THROTTLES DROVE FORWARD FOR FLAPS 5 &10 NO ISSUES NOTED ALL WORK REF B767 AMM 22-31-00. AIRCRAFT RALM "CAT I"
